- 12-10-2012, 01:38 PM
Hey guys some advice would be much appreciated. I did some dbol back in the day and got some small gyno from it I ran nolva and it went away like 90 percent. Then I did some epi because I heard gyno is no prob on it I pct'd with nolva and had no problem. Then about a month after pct it started flaring up and getting sensitive a bit. Maybe bad diet, excess caffeine from pre workouts... Not sure
I just got some test e and aromasin already have nolva. I currently am taking nolva to help this gyno and its helping a bit not all the way gone but its not sensitive and really small not really noticeable. If I start a cycle soon of test e 500 mg a week and aromasin 12.5 Eod and keep the diet in check will I be fine?
- 12-10-2012, 03:51 PM
I may be wrong, but once you develop gyno, you can't reverse it with an AI or a SERM. Once those ducts are established only surgery can remove them completely. I've read where guys swear that Nolva reversed their gyno, but that goes against what the clinical studies say. What I think happens is once a guy gets off AAS, after PCT, he loses mass, dries out and the appearance is that gyno went away; but it really didn't. If it's bad, then of course it won't even look normal after proper PCT. That could explain why you seem to have some unexplained sensitivity.
Between the two, Aromasin will work better to reduce your E2 than Nolva. If you decide to go ahead with the cycle you proposed, you can reduce additional gyno from forming but you may still get swelling and sensitivity because the pathways have already been established. When you ask, "Will I be fine?" I don't think anyone can predict how your body will respond. I think you risk aggravating the condition but can mitigate some of the risk with Aromasin right away, not two weeks after you start.
Maybe someone who had gyno can better answer your question.
- 12-10-2012, 04:09 PM
Originally Posted by DetroitHammer
12-13-2012, 11:52 PM
Well I can't speak from experience as I've never had gyno but I have read numerous threads on different forums about how letro can treat gyno symptoms. Some people swear that it's completely reversed their symptoms. I have read studies tho that state the only way to completely get rid of gyno is to have it surgically removed. Might pay to use yourself as a labrat and try it out for yourself.Originally Posted by RippedCity
12-14-2012, 11:31 AM
depends if you have full blown or natural gyno.you can shrink it with femara but to get rid of it your have to have it removed surgically
Similar Forum Threads
- By skeptical in forum AnabolicsReplies: 5Last Post: 07-09-2004, 04:58 PM
- By PastorofMuppets in forum AnabolicsReplies: 8Last Post: 05-08-2004, 04:23 PM
- By mikeman28 in forum AnabolicsReplies: 11Last Post: 04-19-2004, 01:11 AM
- By Workman in forum Weight LossReplies: 38Last Post: 01-27-2003, 04:52 PM
- By gettin'old in forum Weight LossReplies: 3Last Post: 01-23-2003, 06:25 PM